Advertisement

European Journal of Dermatology

, Volume 27, Issue 4, pp 434–435 | Cite as

Nail toxicities induced by liposomal doxorubicin: a retrospective case series

  • Mario Vaccaro
  • Mariacarmela Santarpia
  • Francesco Borgia
  • Roberta Giuffrida
  • Giuseppe Altavilla
  • Bianca Maria Piraccini
  • Serafinella Patrizia Cannavò
Correspondence
  • 9 Downloads

References

  1. 1.
    Rom J, Bechstein S, Domschke C, et al. Efficacy and toxicity profile of pegylated liposomal doxorubicin (Caelyx) in patients with advanced breast cancer. Anticancer Drugs 2014; 25: 219–24.CrossRefPubMedGoogle Scholar
  2. 2.
    Lotem M, Hubert A, Lyass O, et al. Skin toxic effects of polyethylene glycol-coated liposomal doxorubicin. Arch Dermatol 2000; 136: 1475–80.CrossRefPubMedGoogle Scholar
  3. 3.
    Mangana J, Zipser MC, Conrad C, et al. Skin problems associated with pegylated liposomal doxorubicin-more than palmoplantar erythrodysesthesia syndrome. Eur J Dermatol 2008; 18: 566–70.PubMedGoogle Scholar
  4. 4.
    Vaccaro M, Santarpia M, Calapai G, et al. Mucocutaneous toxicity induced by pegylated liposomal doxorubicin. A single institution, retrospective case series. Br J Dermatol 2016; 176: 507–9.CrossRefPubMedGoogle Scholar
  5. 5.
    Robert C, Sibaud V, Mateus C, et al. Nail toxicities induced by systemic anticancer treatments. Lancet Oncol 2015; 16: e181–9.CrossRefGoogle Scholar
  6. 6.
    Piraccini BM, Alessandrini A. Drug-related nail diseases. Clin Dermatol 2013; 31: 618–26.CrossRefPubMedGoogle Scholar
  7. 7.
    Vaccaro M, Barbuzza O, Guarneri F, Guarneri B. Nail and periungual toxicity following capecitabine therapy. Br J Clin Pharmacol 2008; 66: 325–6.CrossRefPubMedPubMedCentralGoogle Scholar
  8. 8.
    Borgia F, Guarneri C, Guarneri F, Vaccaro M. Radiation recall dermatitis after docetaxel administration: absolute indication to replace the drug? Br J Dermatol 2005; 153: 674–5.CrossRefPubMedGoogle Scholar
  9. 9.
    Vaccaro M, Pollicino A, Barbuzza O, Guarneri B. Trichomegaly of the eyelashes following treatment with cetuximab. Clin Exp Dermatol 2009; 34: 402–3.CrossRefPubMedGoogle Scholar
  10. 10.
    Sanches Junior JA, Brandt HR, Moure ER, Pereira GL, Criado PR. Adverse mucocutaneous reactions to chemotherapeutic agents: part I. An Bras Dermatol 2010; 85: 425–37.CrossRefPubMedGoogle Scholar

Copyright information

© John Libbey Eurotext 2017

Authors and Affiliations

  • Mario Vaccaro
    • 1
  • Mariacarmela Santarpia
    • 2
  • Francesco Borgia
    • 1
  • Roberta Giuffrida
    • 1
  • Giuseppe Altavilla
    • 2
  • Bianca Maria Piraccini
    • 3
  • Serafinella Patrizia Cannavò
    • 1
  1. 1.Department of Clinical and Experimental Medicine, DermatologyUniversity of MessinaMessinaItaly
  2. 2.Medical Oncology Unit, Human Pathology DepartmentUniversity of MessinaMessinaItaly
  3. 3.Dermatology Unit, Department of Experimental, Diagnostic and Specialty MedicineUniversity of BolognaBolognaItaly

Personalised recommendations